# SDR ASOA2014070110785

- Difficulty date: June 8, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 28,977 hours, 20,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT COCKPIT FLOOR SUPPORT, LT SIDE, CRACKED.  R & R LT COCKPIT FLOOR SUPPORT IAW SRM 51-42-06-001-001 AND SRM 51-42-21-001-001.
